American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Zachary A. Gelbaum. Fractional Brownian fields over manifolds. Trans. Amer. Math. Soc. 366 (2014) 4781-4814.
Abstract, references, and article information   
View Article: PDF

[2] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[3] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Cass, Peter Friz and Nicolas Victoir. Non-degeneracy of Wiener functionals arising from rough differential equations. Trans. Amer. Math. Soc. 361 (2009) 3359-3371. MR 2485431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Antoine Ayache and Nikolay Tzvetkov. $L^p$ properties for Gaussian random series. Trans. Amer. Math. Soc. 360 (2008) 4425-4439. MR 2395179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrei Karol', Alexander Nazarov and Yakov Nikitin. Small ball probabilities for Gaussian random fields and tensor products of compact operators. Trans. Amer. Math. Soc. 360 (2008) 1443-1474. MR 2357702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Davar Khoshnevisan and Yimin Xiao. Images of the Brownian sheet. Trans. Amer. Math. Soc. 359 (2007) 3125-3151. MR 2299449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fuchang Gao and Wenbo V. Li. Small ball probabilities for the Slepian Gaussian fields. Trans. Amer. Math. Soc. 359 (2007) 1339-1350. MR 2262853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gregory F. Lawler and José A. Trujillo Ferreras. Random walk loop soup. Trans. Amer. Math. Soc. 359 (2007) 767-787. MR 2255196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert C. Dalang and Olivier Lévêque. Second-order hyperbolic s.p.d.e.'s driven by homogeneous Gaussian noise on a hyperplane. Trans. Amer. Math. Soc. 358 (2006) 2123-2159. MR 2197451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert C. Dalang and T. Mountford. Non-independence of excursions of the Brownian sheet and of additive Brownian motion. Trans. Amer. Math. Soc. 355 (2003) 967-985. MR 1938741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert C. Dalang and T. Mountford. Jordan curves in the level sets of additive Brownian motion. Trans. Amer. Math. Soc. 353 (2001) 3531-3545. MR 1837246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Davar Khoshnevisan. Brownian sheet images and Bessel-Riesz capacity. Trans. Amer. Math. Soc. 351 (1999) 2607-2622. MR 1638246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Davar Khoshnevisan and Zhan Shi. Chung's law for integrated Brownian motion. Trans. Amer. Math. Soc. 350 (1998) 4253-4264. MR 1443196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yimin Xiao. Packing measure of the sample paths of fractional Brownian motion. Trans. Amer. Math. Soc. 348 (1996) 3193-3213. MR 1370655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. W. Johnson and G. Kallianpur. Homogeneous chaos, $p$-forms, scaling and the Feynman integral . Trans. Amer. Math. Soc. 340 (1993) 503-548. MR 1124168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard S. Ellis and Jay S. Rosen. Asymptotic analysis of Gaussian integrals. I. Isolated minimum points . Trans. Amer. Math. Soc. 273 (1982) 447-481. MR 667156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jack Cuzick. Boundary crossing probabilities for stationary Gaussian processes and Brownian motion . Trans. Amer. Math. Soc. 263 (1981) 469-492. MR 594420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald Geman. Dispersion points for linear sets and approximate moduli for some stochastic processes . Trans. Amer. Math. Soc. 253 (1979) 257-272. MR 536946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Naresh C. Jain and Michael B. Marcus. Integrability of infinite sums of independent vector-valued random variables . Trans. Amer. Math. Soc. 212 (1975) 1-36. MR 0385995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles R. Baker. Joint measures and cross-covariance operators . Trans. Amer. Math. Soc. 186 (1973) 273-289. MR 0336795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles R. Baker. Zero-one laws for Gaussian measures on Banach space . Trans. Amer. Math. Soc. 186 (1973) 291-308. MR 0336796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Kuelbs and R. Lepage. The law of the iterated logarithm for Brownian motion in a Banach space . Trans. Amer. Math. Soc. 185 (1973) 253-264. MR 0370725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pramod K. Pathak and Clifford Qualls. A law of iterated logarithm for stationary Gaussian processes . Trans. Amer. Math. Soc. 181 (1973) 185-193. MR 0321170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Clifford Qualls and Hisao Watanabe. Asymptotic properties of Gaussian random fields . Trans. Amer. Math. Soc. 177 (1973) 155-171. MR 0322943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1